A MULTIVARIATE WEIBULL DISTRIBUTION

Cheng Lee, Miin-Jye Wen

Abstract


A multivariate survival function of Weibull Distribution is developed by expanding the theorem by Lu and Bhattacharyya. From the survival function, the probability density function, the cumulative probability function, the determinant of the Jacobian Matrix, and the general moment are derived.


Keywords


general moment; multivariate survival function; set partition; Weibull distribution; Copula; competing risks

Full Text:

PDF


DOI: http://dx.doi.org/10.18187/pjsor.v5i2.120

Refbacks

  • There are currently no refbacks.




Copyright (c)

Title

A MULTIVARIATE WEIBULL DISTRIBUTION

Keywords

general moment; multivariate survival function; set partition; Weibull distribution; Copula; competing risks

Description

A multivariate survival function of Weibull Distribution is developed by expanding the theorem by Lu and Bhattacharyya. From the survival function, the probability density function, the cumulative probability function, the determinant of the Jacobian Matrix, and the general moment are derived.


Date

2010-07-30

Identifier


Source

Pakistan Journal of Statistics and Operation Research; Vol 5. No. 2, July 2009



Print ISSN: 1816-2711 | Electronic ISSN: 2220-5810